MathSciNet Relay Station
MathSciNet bibliographic data
MR751340 35R10 (45K05 47D05)
Di Blasio, Gabriella; Kunisch, Karl; Sinestrari, Eugenio $L\sp{2}$-regularity for parabolic partial integro-differential equations with delay in the highest-order derivatives. J. Math. Anal. Appl. 102 (1984), no. 1, 38–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement